BibTeX record journals/pc/Oliveira96

download as .bib file

@article{DBLP:journals/pc/Oliveira96,
  author    = {S. Oliveira},
  title     = {Parallel Multigrid Methods for Transport Equations: The Anisotropic
               Case},
  journal   = {Parallel Computing},
  volume    = {22},
  number    = {4},
  pages     = {513--537},
  year      = {1996},
  url       = {https://doi.org/10.1016/0167-8191(96)00012-9},
  doi       = {10.1016/0167-8191(96)00012-9},
  timestamp = {Sat, 27 May 2017 14:23:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/pc/Oliveira96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics